MathSciNet Relay Station
MathSciNet bibliographic data
MR346548 (49 #11273) 46M15 (18A40)
Palmquist, Paul H. Adjoint functors induced by adjoint linear transformations. Proc. Amer. Math Soc. 44 (1974), 251–254.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement